Topological Methods in Nonlinear Analysis

On stability and controllability for semigroup actions

Josiney A. Souza, Hélio V.M. Tozatti, and Victor H.L. Rocha

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with stability and controllability for semigroup actions by using the topological method of admissible family of open coverings. The main results state a relationship of stable sets and control sets. The classical notion of controllability relates to the Poisson stability. The concept of prolongational control set relates to the Lyapunov stability.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 48, Number 1 (2016), 1-29.

Dates
First available in Project Euclid: 30 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1475266369

Digital Object Identifier
doi:10.12775/TMNA.2016.039

Mathematical Reviews number (MathSciNet)
MR3561420

Zentralblatt MATH identifier
1362.37046

Citation

Souza, Josiney A.; Tozatti, Hélio V.M.; Rocha, Victor H.L. On stability and controllability for semigroup actions. Topol. Methods Nonlinear Anal. 48 (2016), no. 1, 1--29. doi:10.12775/TMNA.2016.039. https://projecteuclid.org/euclid.tmna/1475266369


Export citation

References

  • N.P. Bhatia and O. Hajek, Local semi-dynamical systems, Lecture Notes in Mathematics 90, Springer–Verlag, 1969.
  • N.P. Bhatia and G.P. Szegő, Dynamical systems: stability theory and applications, Lecture Notes in Mathematics 35, Springer–Verlag, 1967.
  • ––––, Stability theory of Dynamical Systems, Springer–Verlag, 1970.
  • C.J. Braga Barros and L.A.B. San Martin, On the action of semigroups in fiber bundles, Mat. Contemp. 13 (1997), 1–19.
  • C.J. Braga Barros and J.A. Souza, Attractors and chain recurrence for semigroup actions, J. Dynam. Differential Equations 22 (2010), 723–740.
  • C.J. Braga Barros, V.H.L. Rocha and J.A. Souza, Lyapunov stability for semigroup actions, Semigroup Forum 88 (2014), 227–249.
  • M. Patrão L.A.B. San Martin, Morse decomposition of semiflows on fiber bundles, Discrete Contin. Dyn. Syst. 17 (2007), 113–139.
  • ––––, Semiflows on topological spaces: chain transitivity and semigroups, J. Dynam. Diferential Equations 19 (2007), 155–180.
  • S.A. Raminelli and J.A. Souza, Global attractors for semigroup actions, J. Math. Anal. Appl. 407 (2013), 316–327.
  • L.A.B. San Martin, Invariant control sets on flag manifolds, Math. Control Signals Systems 6 (1993), 41–61.
  • ––––, Control sets and semigroups in semi-simple Lie groups, Semigroups in Algebra, Geometry and Analysis, Gruyter Verlag, 1994.
  • L.A.B. San Martin and P.A. Tonelli, Semigroup actions on homogeneous spaces, Semigroup Forum 50 (1995), 59–88.
  • J.A. Souza, Complete Lyapunov functions of control systems, Systems Control Lett. 61 (2012), 322–326.
  • ––––, Lebesgue covering lemma on nonmetric spaces, Internat. J. Math. 24 (2013), 1350018, 1–12.
  • ––––, On limit behavior of semigroup actions on noncompact space, Proc. Amer. Math. Soc. 140 (2012), 3959–3972.
  • ––––, On limit behavior of skew-product transformation semigroups, Math. Nachr. 287 (2014), 91–104.
  • ––––, Recurrence theorem for semigroup actions, Semigroup Forum 83 (2011), 351–370.
  • J.A. Souza and H.V.M. Tozatti, Prolongational limit sets of control systems, J. Differential Equations 254 (2013), 2183–2195.
  • ––––, Some aspect of stability for semigroup actions, J. Dynam. Differential Equations 26 (2014), 631–654.